# SDR UPS04442807

- Difficulty date: July 12, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 68,765 hours, 16,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rib
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, APU COMPT FUSELAGE RIB CRACKED AT LEFT STA 2669.52 AS MARK.  APU COMPT FUSELAGE RIB AT STA 2669.52 CRACK REPAIRED AS PER SRM 51-40-03 FIG 1.
